American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55S30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Giovanni Bazzoni, Marisa Fernández and Vicente Muñoz. Non-formal co-symplectic manifolds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] David Stein. Massey products in the cohomology of groups with applications to link theory . Trans. Amer. Math. Soc. 318 (1990) 301-325. MR 958903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard Porter. Milnor's $\bar \mu $-invariants and Massey products . Trans. Amer. Math. Soc. 257 (1980) 39-71. MR 549154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Edward J. O’Neill. Higher order Massey products and links . Trans. Amer. Math. Soc. 248 (1979) 37-66. MR 521692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1